Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache, bruises in arms and legs, had neck surgery. Taking Celebrex for arthritis and inflammation

I have an intense headache . Little bruises (not painful) about dime to quarter size have started appearing all up the inside of both of my arms and larger bruises on inside of legs. I did have a 3 level neck surgery in Jan. i originally had this surgery using cadavera disc to replace c4-7. But it did not fuse. Then a repeat surgery was done using my hip bone . It fused, and I was cleared from my Dr in August. This new condition has been going on for about 3 weeks. I am on Celebrex for Arthiritis and inflamation.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
this might be a sideeffect of the medication u might be on. get a coagulation profile and CBC done. get back to us with the reports.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor